# SDR SWAA2017051113691

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 24,993 hours, 14,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE OUT OF POSITION.   REPOSITIONED THE SLIDE IAW MM.
